Hokkaido Mathematical Journal

The extended zero-divisor graph of a commutative ring II

M. BAKHTYIARI, M. J. NIKMEHR, and R. NIKANDISH

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $R$ be a commutative ring with identity, and let $Z(R)$ be the set of zero-divisors of $R$. The extended zero-divisor graph of $R$ is the undirected (simple) graph $\Gamma'(R)$ with the vertex set $Z(R)^*=Z(R)\setminus\{0\}$, and two distinct vertices $x$ and $y$ are adjacent if and only if either $Rx\cap \mathrm{Ann}(y)\neq (0)$ or $Ry\cap \mathrm{Ann}(x)\neq (0)$. In this paper, we continue our study of the extended zero-divisor graph of a commutative ring that was introduced in [4]. We show that the extended zero-divisor graph associated with an Artinian ring is weakly perfect, i.e., its vertex chromatic number equals its clique number. Furthermore, we classify all rings whose extended zero-divisor graphs are planar.

Article information

Source
Hokkaido Math. J., Volume 46, Number 3 (2017), 395-406.

Dates
First available in Project Euclid: 7 November 2017

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1510045304

Digital Object Identifier
doi:10.14492/hokmj/1510045304

Mathematical Reviews number (MathSciNet)
MR3720335

Zentralblatt MATH identifier
06814869

Subjects
Primary: 13B99: None of the above, but in this section 05C10: Planar graphs; geometric and topological aspects of graph theory [See also 57M15, 57M25] 05C69: Dominating sets, independent sets, cliques

Keywords
Extended zero-divisor graph Clique number Chromatic number Planar graph

Citation

BAKHTYIARI, M.; NIKMEHR, M. J.; NIKANDISH, R. The extended zero-divisor graph of a commutative ring II. Hokkaido Math. J. 46 (2017), no. 3, 395--406. doi:10.14492/hokmj/1510045304. https://projecteuclid.org/euclid.hokmj/1510045304


Export citation